# SDR AALA202307105199

- Difficulty date: June 6, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 62,656 hours, 37,177 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK LEFT HAND SLIDING WINDOW HANDLE CRACKED. REPALCED HANDLE PER CMM 56-12-12.
